# SDR IPXA2016042802727

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,516 hours, 14,992 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, LEFT ELEVATOR LOWER SURFACE DENTED AT 16.75" FROM INBD END AND 34.5" FROM T/E DENT IN OUT LIMITS AREA DELAMINATED REMOVED DAMAGE ON LOWER SURFACE ON ELEVATOR LT, LAY UP VACCUM BAG REPAIR AREA, PREP AND REAPPLY FINISH ON REPAIR SURFACE, WET LAY UP REPAIR IAW SRM 51-70-17.
